Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Morita equivalences of Ariki–Koike algebras

  • 101 Accesses

  • 58 Citations


We prove that every Ariki–Koike algebra is Morita equivalent to a direct sum of tensor products of smaller Ariki–Koike algebras which have q–connected parameter sets. A similar result is proved for the cyclotomic q–Schur algebras. Combining our results with work of Ariki and Uglov, the decomposition numbers for the Ariki–Koike algebras defined over fields of characteristic zero are now known in principle.

This is a preview of subscription content, log in to check access.

Author information

Additional information

Received: 22 March 2000; in final form: 19 September 2001 / Published online: 29 April 2002

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dipper, R., Mathas, A. Morita equivalences of Ariki–Koike algebras. Math Z 240, 579–610 (2002). https://doi.org/10.1007/s002090100371

Download citation

  • Mathematics Subject Classification (1991): 20C08, 16G99, 20G05